# SDR USAA2010010790046

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 57,131 hours, 38,297 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645168
- Part serial: MA10810
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - DELAMINATION ON NR 9 SPOILER UPPER SKIN BETWEEN WS 447 TO WS 499.  REPLACED NR 9 SPOILER IAW B737 AMM 27-62-91.
